advertisement
Question
Posted by: Jean | 2004/10/09

Delay Period

My fiancee, whom I haven't seen in over 3 months will be able to see me for 2 days only, at the start of my periods. Is there anything I can do to delay the periods for a few days/week ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you can start on the active part a contraceptive pill and only take the sugar pills afterwards.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement